MAUDE Adverse Event Report: STRYKER INSTRUMENTS-A DIVISION OF STRYKER CORP PI DRIVE PLUS MOTOR; DRILL, SURGICAL, ENT (ELECTRIC OR PNEUMATIC) INCLUDING HANDPIECE

STRYKER INSTRUMENTS-A DIVISION OF STRYKER CORP PI DRIVE PLUS MOTOR; DRILL, SURGICAL, ENT (ELECTRIC OR PNEUMATIC) INCLUDING HANDPIECE
Catalog Number 5407300000
Medical Device Problem Code Fluid/Blood Leak (1250)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/16/2025
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that a black watery substance came out of the device during a surgical procedure.No delay, medical intervention, or adverse consequences were reported with this event.
 
Event or Problem Description
No new information.
 
Additional Manufacturer Narrative
In accordance with the "final guidance on medical device reporting for manufacturers" issued on november 7, 2016, stryker instruments will no longer report the hazard of leaking on the pi drive plus product lines (product code erl), as this hazard has not caused or contributed to any serious injuries in at least two years.No new mdrs will be generated for this malfunction moving forward.Additionally, supplemental records may be filed for any past reported events that are still pending evaluation or obtain new information.Should a new serious adverse event occur attributed to this hazard, mdr reporting will resume.

Brand Name
PI DRIVE PLUS MOTOR
Common Device Name
DRILL, SURGICAL, ENT (ELECTRIC OR PNEUMATIC) INCLUDING HANDPIECE
Manufacturer (Section D)
STRYKER INSTRUMENTS-A DIVISION OF STRYKER CORP
1941 stryker way
portage MI 49002
Manufacturer (Section G)
STRYKER INSTRUMENTS-KALAMAZOO
4100 east milham avenue
kalamazoo MI 49001
Manufacturer Contact
kelsey barla
1941 stryker way
portage, MI 49002
2693237700
MDR Report Key22095811
Report Number3015967359-2025-01053
Device Sequence Number20847971
Product Code ERL
UDI-Device Identifier07613327177350
UDI-Public(01)07613327177350
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K152641
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 08/20/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number5407300000
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 05/16/2025
Supplement Date Received by Manufacturer08/18/2025
Initial Report FDA Received Date05/28/2025
Supplement Report FDA Received Date08/20/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured08/04/2022
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown